# SDR MALA000351

- Difficulty date: May 26, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Panel
- Part number: 7239060502
- Part serial: 0103
- Condition: Malfunctioned
- Location: Ctot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SETTING 108 PERCENT TORQUE W/CTOT, ALL ENGINE PARAMETERS CHECKED NORMAL AT 300 - 400PT LT TOQ READ 120 PERCENT AND LT ITT 924 DEGREES CELSIUS, IMMEDIATELY REDUCED TORQUE TO 85 PERCENT DIDN''T NOTICE EXACT TIME OF TRQ EXCEEDENCE.  MAINTENANCE COMPLETED DOWNLOAD OF DFDR TORQUE AND TEMP WERE VERIFIED WITHIN LIMITS.  NO ACTION REQUIRED TO ENGINE.  REPLACED CTOT PANEL (P/N 7239060-502).  OPS CHECK GOOD.  COULD NOT DUPLICATED WRITE-UP.
